Multiplicative inequalities for weighted arithmetic and harmonic operator means

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2019) Multiplicative inequalities for weighted arithmetic and harmonic operator means. Acta Universitatis Sapientiae, Mathematica, 11 (1). pp. 54-65. ISSN 1844-6094

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/39888
DOI https://doi.org/10.2478/ausm-2019-0005
Official URL https://content.sciendo.com/view/journals/ausm/11/...
Subjects Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords positive invertible operators ; complex Hilbert space ; notations ; weighted operator arithmetic mean
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login